What would you like to do?
Is it possible to overdose on omega 3?
We all know that omega 3 fatty acids are crucial for good health, but can we suffer from an omega-3 overdose? Unfortunately, the answer will depend. For omega-3 sources that you get from plants and nuts, such as flaxseed, and walnuts, it's very hard to overdose. However, these are not the best sources for omega 3 fatty acids as there are three types of omega 3 fats: ALA, DHA and EPA. The ALA form is what you find in plant forms like flaxseed. ALA needs to be converted by the body into DHA and EPA before use. This conversion may not happen efficiently for a variety of possible reasons. Fish oils are the best source of DHA and EPA omega 3 fatty acids. This is where the answer to Omega-3 Overdose will vary. It will depend on the fish source being used (in supplements) or consumed. If you are taking cod liver oil, for example, which has a very high Vitamin A content, you can overdose....because Vitamin A is toxic is large amounts. Keep in mind it's the Vitamin A that is toxic here, not the omega-3 fats. However, there are species of fish that are very high in beneficial DHA and EPA with extremely low Vitamin A content, which makes overdosing practicually nil because they are not produced from the liver. Now this doesn't mean you want to overdo it by taking as much omega-3 fatty acids as you can. If you are an adult in good health, you can probably take 1 to 2 grams a day to maintain good health. This is just a general rule of thumb. If you have a specific health condition, the amount you take will vary. However, most people, being deficient in omega 3 fatty acids, should consider taking the aforementioned 1 to 2 grams of omega 3 fatty acids per day. One omega-3 warning to keep in mind is that omega 3 oils act as blood thinners. This can be beneficial for people who have clumpy, "sticky" blood. Blood thinners may help the blood flow more easily through arteries, benefiting the functioning of the heart. But too many blood thinners can post certain risks as well. It's not that omega-3's are dangerous in this regard. It's just that if you are already taken blood thinners (whether over-the-counter or prescription) you should talk to your doctor before adding omega-3 supplements to your daily health regimen to make sure you aren't thinning your blood too much. Overall for most people in the Western world, the problem isn't one of an omega-3 overdose, but not getting enough of these vital fats, which help improve brain and heart health, and do so much more. 1 to 2 grams a day of a purified, high quality, omega 3 rich fish oil supplement with low Vitamin A content is one of the best things the vast majority of Westerners can do to improve their health.
36 people found this useful
Was this answer useful?
Thanks for the feedback!
There have been no documented cases of death from LSD overdose. (There was one reported, but it was later found to NOT be LSD that caused her death). However, overlarge quanti…ties of LSD can cause severe hallucinations, panic attacks, and suicidal feelings.
Answer Absolutely, it is possible to overdose on any liquid (including water).
Omega-3 are fats ,fatty acids, that can't be synthesized by the human, but are essential for the normal development of the body. You don't need omega-3 supplements if you don'…t have omega-3 deficiency. Marine animals are common sources of this fat, for example: fish, alga, squid and some plants as echium. Omega-3 fatty acids are considered essential fatty acids: They are necessary for human health but the body can' t make them.
Though it may be somewhat difficult to do, it is very possible and the lasting effects from a Cymbalta-related overdose are permanent and severe, at least from what I have per…sonally experienced. If you have previous personality disorders (which by taking this medicine already- I would assume that you would), they will be greatly altered in a negative manner. I personally advanced from typical depression/anxiety/borderline to now dealing with agoraphobic schizophrenia. The typical side effects of dizziness, confusion, overheightened senses (usually causing hallucinations)- they become a permanent issue. I attempted to treat the 24/7-constant-panic problem with medicines such as Clonezepam/Klonopin. After having to come off of Klonopin due to side effects, I ended up being hospitalized because of what I assumed to be withdrawals. By the time the withdrawals should have been over and the medicine entirely out of my system, I was in worse condition than I was even in before. This, I discovered, was how the Cymbalta had left me. Permanently psychological, chemical, and nerve damage. Since this event, I am still going through medicines like a child in a candy store. None of them seem to work for much longer than a short period of time. I would strongly advise trying to avoid even a slight overdose of Cymbalta/significant increase in dosage, and especially attempting to fix yourself by consuming all of the Cymbalta you can get your hands on. The damage is not worth the risk. Previous Answer listed: Ultimately, yes. But it's probably difficult to do. Cymbalta is classified as a Serotonin/Norepinephrine Reuptake Inhibitor, which is an offshoot of the mainstream SSRI class. Psychiatrists like the SSRI's because of their low level of toxicity, especially relative to the last-gen TCA class, whose toxicity was something to be considered. While a frantic patient could conceivably commit suicide by ingesting a month's worth of TCA's at once, death is quite unlikely to result from doing the same with a thirty-day supply of SSRI's. (The victim WILL be quite sick, though.)
It is not possible to 'overdose'. The only way for you to drink too much would be for you to drink so much that you over-hydrate.
I suppose anythings possible, however about 99.9% of those who smoke would simply fall asleep before they got anywhere near an OD.
Yes. The symptoms of overdose on Advil may include nausea, vomiting, stomach pain, drowsiness, black or bloody stools, coughing up blood, shallow breathing, fainting, or… coma. See the Related Link below.
Yes I think so. Symptoms of overdose...nausea and dizziness. Remedy used: chicken broth. Within 15 minutes the symptoms disappeared.
Overconsumption of protein can make you fat; proteins have a caloric value just like sugars and fats do. The amino acids that make up protein can be converted into sugars thro…ugh a process called gluconeogenesis. Also, certain proteins are themselves toxic (rattlesnake venom is a protein). What is more is that if you eat too much protein, even high-quality food protein, your body breaks it down into nitrogen compounds such as urea. Too much of that sort of thing is bad for your body, causing kidney damage and so on. Too much of anything is bad for you.
Yes. My daughter was air-lifted out after taking 700 mg. This medicine can and will stop your heart. She survived, but it has been a horrifying experience.
omega 3 is better bcz it would have greater number of double bonds than omega 6
An overdose of both substances is possible. While a PCP overdose could certainly prove fatal, an overdose of LSD is very rarely fatal and would likely cause only an extremely …unpleasant and overwhelming altered state with anxiety and panic.
Good sources of Omega 3 and Omega 6 fatty acids are fish, Flax and Chia.
You can buy omega 3 in capsule form, or you can get it in the fish you eat as part of your diet.
No. Funyuns are the lifeblood of all humans and should be consumed daily with every meal, if not, as a soul source of sustenance.